T Nation

Clomid Results. I Feel Lost

LABS BEFORE CLOMID:

testosterone Total: 2.87 ng/dl reference 5.05-19.8
testosterone free: 191 ng/dl reference 240-950 Estradiol: 5
tsh 1.81
t4 free 1.05 from .93-1.70
t3 free 1.87 from 2.00 4.40
SHBG : 56.
LH: 2.3 FROM 1.70-8.60 (MIU/ML)
FSH:1.48 FROM 1.50-12.40 (MIU/ML)
IGF-1 NG/ML 87,50 FROM 116.00-358.00
prolactin: 13 from 4.0-15

BUN 25.90 FROM 6.00-20.00
SODIUM 144 FROM 136.00-145.00
AST: 53.00 FROM 10.00- 38.00
ALT 53.00 FROM 10-43.00
TOTAL BILIRUBIN 1.08 FROM 0.20-1.20 ALBUMIN 5.30 FROM 3.40-4.80
TOTAL PROTEIN 7.20 FROM 6.40-8.30

CHOLESTEROL MG/DL 163.00 FROM 50.00-200.00
TRYGLYCERIDES 55.00 FROM 35.00-200.00 HDL 80.00 80 FROM 37-71
LDL 72 FROM 0-130.00

VLDL MG/DL 11.00
CHOLESTEROL/HDL 2.04 LDL/HDL

FERRITIN NG/ML 228.30 FROM 30.00-400.00

25- HYDROXY VIT D 44.17

CORTISOL 18 FROM 6.20-29.00

acth 47

symptoms: feeling cold all of a sudden, no morning wood, ed, no libido, no energy, recovery takes too long, depressed, anxiety, stress, insomnia, constantly urinating, can’t think straight, short term memory, lose strenght/weight fast, no motivation or desire to continue even living, no sperm when ejaculating, etc.

LABS WHILE TAKING CLOMID (12.5 every day for 6 weeks)

estradiol: 20.15
FSH: 1.99 range 1.4-18.1 (MIU/ML)
LH: 1.48 range 1.5- 9.3 (MIU/ML)
Gliadin (deamidated) AB (IGG) in range 4 out of range <20 units
Gliadin (deamidated) AB (IGA) in range 4 out of range <20 units

carnitine total 69 range 30-70
carnitine free 60 range 23-59
carnitine esters 9 range 4-15
esterified/free ratio 0.16 range 0.12-0.39

SHBG 83

testosterone free (dialysis) and total, MS
testosterone total, MS 508 range 250-1100 nq/dl

testosterone free 47.2 range 35-155 pq/ml

t4 total 7.13 range 4.50- 10.90

t3 total 0.76 range 0.76-1.81

TSH 3rd generation uIU/ML 1.7 range 0.40-4.50

improvement in symptoms, less dry hands, less feeling cold and a bit more energy some days, especially by the end of treatment.

depression, anxiety and stress got worst. i also got more emotional.

overall i still feel almost the same.

no libido or erection in months.

don’t know what to say to doc

my lh went down from previous labs which seems weird?

also shbg went higher, but also my free t. i tho that if shbg goes higher then free t will decline further?

lastly, i truly don’t know what the doc is going to say about my labs and symptoms. he just told me to take it for 6 weeks and check labs. any advice?

Your T3 sucks, bottom of range. You need to be checked for hypothyroid.

hello. yes i noticed both free t3 and t3 are at the bottom. but also what worries me is lh declined while taking clomid. i tho clomid raises lh? also my free test went up even with shbg going up which is weird to me.

Total T went up, so free could go up even with raised SHBG

what about the lh declining? also should i just tell him to continue treatment? im clueless on what hes going to say.

I don’t have an explanation for the LH declining per se. It could be that you are already less sensitive to Clomid, or it could be fatigue in the pituitary.

im guessing it might be because of 3 things, the pituitary microadenoma that i have, stress (mostly because of low t symptoms) or maybe diet, but diet to me seems fine. good carbs, fats and protein.

I would say the microadenoma is your problem

1 Like

anyone else? im super curious about the lh declining.

Clomid isn’t working out well for you, sure it’s raising LH but also SHBG.

lh declined while shbg increased. my doubt is whg lh decreased

lh went from 2.3 to 1.48

SHBG will rise in response to low test levels over time, the drop in LH in spite of Clomid is an indication that your pituitary is tanking, it’s your body trying to conserve testosterone in the face of declining production. You need to be concerned about the microadenoma.

@hardartery

If i remember correctly, the neurosurgeon keeps mentioning that the tumor is not related to my hormone imbalance because it’s too small.

thanks for replying!

My wife’s pretty tiny, but she manages to have a pretty big impact on me. Just sayin’.

ha! :slight_smile: